MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Catalog Number 11131-000013
Medical Device Problem Codes Mechanical Problem (1384); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer's paddles will be returned for the further evaluation.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that their internal paddles were pealed off.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker evaluated the customer¿s internal paddles at the product assessment center (pac) and verified the reported issue.The dielectric epoxy coating on the edge of both internal paddle plates shows discrepancies, as the dielectric epoxy coating is partially delaminated / peeled off.A root cause of the reported issue could not be established.The customer's internal paddles were archived by stryker.
 
Event or Problem Description

Brand Name
QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY
Common Device Name
EXTERNAL PACING/DEFIBRILLATION/ECG ELECTRODES
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key15455386
Report Number0003015876-2022-02096
Device Sequence Number17868042
Product Code MLN
UDI-Device Identifier00883873824771
UDI-Public00883873824771
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K960329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11131-000013
Device Lot Number0921
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown